# SDR MASA200400655

- Difficulty date: November 26, 2004
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 3,977 hours, 3,154 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980025
- Part serial: 00285
- Condition: Uncontrollable
- Location: Cabin Pressure
- Part time: 1,889 hours, 1,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6931 MZT-LAX, THE CREW RETURNED THE AIRCRAFT TO THE FIELD DUE TO LOSS OF CABIN PRESSURIZATION CONTROL.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING.  11/27/04 MAINTENANCE REPLACED NR 1 CABIN PRESSURE CONTROLLER.  OPS CHECKED GOOD.
